FROM OUR EXPERTS


FROM OUR COMMUNITY

  • LINDA JONES January 04, 2009
    LINDA JONES
    January 04, 2009

    Since I was diagnosed with hbp in May of 2008 my vision has become worse.  Also I notice a change with the bp is higher than normal.  I talked with my heart doctor and he said that until your bp is under control you vision does in fact change.  I am past due for my eye exam and he told me not to get my eyes examined until my bp is under control. We were hoping on January but my bp is still not yet under control enough due to having spikes still.  Hope this info is helpfull.

    READ MORE
  • Bill H December 01, 2010
    Bill H
    December 01, 2010

    Most blood pressure medications have side effects like all medications do.  I have weaned myself off of them and tried a couple of different types.  I have determined that these medications do effect vision.  Double vision, or ghosting is what I experience with these medications.  Unfortunately, if you are genetically predisposed to hypertension then there isn't much one can do.  But, if you are able to control your blood pressure by controlling you weight then a good diet and exercise is a much better alternative to medications of this type.

     

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.